Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 693251, 13 pages
Research Article

Besov-Schatten Spaces

1Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest, 020396 Bucharest, Romania
2Department of Mathematics, LuleΓ₯ University of Technology, 97 187 LuleΓ₯, Sweden

Received 22 March 2011; Accepted 9 April 2011

Academic Editor: Nicolae Popa

Copyright © 2012 A. N. Marcoci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. N. Marcoci, L. G. Marcoci, and L. E. Persson, “Besov-Schatten Spaces,” Journal of Function Spaces and Applications, vol. 2012, Article ID 693251, 13 pages, 2012.